000048131 001__ 48131
000048131 005__ 20190509103116.0
000048131 0247_ $$2doi$$a10.1007/s00009-015-0552-0
000048131 0248_ $$2sideral$$a91079
000048131 037__ $$aART-2015-91079
000048131 041__ $$aeng
000048131 100__ $$0(orcid)0000-0003-2453-7841$$aAbadias, L.$$uUniversidad de Zaragoza
000048131 245__ $$aQuadrature Rules for L1-Weighted Norms of Orthogonal Polynomials
000048131 260__ $$c2015
000048131 5060_ $$aAccess copy available to the general public$$fUnrestricted
000048131 5203_ $$aIn this paper, we obtain L 1-weighted norms of classical orthogonal polynomials (Hermite, Laguerre and Jacobi polynomials) in terms of the zeros of these orthogonal polynomials; these expressions are usually known as quadrature rules. In particular, these new formulae are useful to calculate directly some positive defined integrals as several examples show.
000048131 540__ $$9info:eu-repo/semantics/openAccess$$aby-nc-nd$$uhttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
000048131 590__ $$a0.599$$b2015
000048131 591__ $$aMATHEMATICS, APPLIED$$b188 / 254 = 0.74$$c2015$$dQ3$$eT3
000048131 591__ $$aMATHEMATICS$$b164 / 312 = 0.526$$c2015$$dQ3$$eT2
000048131 655_4 $$ainfo:eu-repo/semantics/article$$vinfo:eu-repo/semantics/acceptedVersion
000048131 700__ $$0(orcid)0000-0001-9430-343X$$aMiana, P. J.$$uUniversidad de Zaragoza
000048131 700__ $$aRomero, N.
000048131 7102_ $$12006$$2015$$aUniversidad de Zaragoza$$bDpto. Matemáticas$$cÁrea Análisis Matemático
000048131 773__ $$g13, 3 (2015), 1291-1306$$pMediterranean Journal of Mathematics$$tMediterranean Journal of Mathematics$$x1660-5446
000048131 8564_ $$s330791$$uhttp://zaguan.unizar.es/record/48131/files/texto_completo.pdf$$yPostprint
000048131 8564_ $$s45243$$uhttp://zaguan.unizar.es/record/48131/files/texto_completo.jpg?subformat=icon$$xicon$$yPostprint
000048131 909CO $$ooai:zaguan.unizar.es:48131$$particulos$$pdriver
000048131 951__ $$a2019-05-09-10:30:37
000048131 980__ $$aARTICLE